# SDR USAA2011080200009

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 42,257 hours, 17,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY EXIT LIGHTS OVER DOORS 2L & 2R ARE FLASHING ON & OFF.  RESET CEILING - AFT EMERGENCY LIGHT PACK , OPS CHECK GOOD.
